top of page

Clarityn Allergy Relief Tablet | Hayfever Relief Tablet | Loratadine | Antihistamine | All Day Maximum Strength Symptom Relief with One Tablet per Day | Pack of 30

Description

Item dimensions L x W x H 16 x 110 x 85 millimetres
Format Tablet
Brand Clarityn
Item weight 13 Grams
Net content count 30 Count
Model name Clarityn Allergy 10 Mg Tablets
Units 30 count
Target audience Unisex
Specific uses for product Allergy

  • Provides relief of hayfever symptoms such as runny nose, sneezing, itchy, watery eyes, itchy throat or nose
  • Also treats the symptoms of other allergies associated with pets, house and dust mites
  • Can also be taken for allergic skin conditions such as rash, itching, redness and urticaria (hives)
  • Up to 24 hour, all day relief. Can be used for adults and children over 6 years. Clarityn Allergy Tablets contain loratadine. Always read the label.
  • Non-drowsy in the majority of the users
  • Ingredients: Each Tablet Contains Loratadine 10mg, Also Contains Lactose; Unit count: 30.0; Unit count type: count; Safety warning: Warnings: do not exceed the stated dose. Do not use during pregnancy or if you are breastfeeding. If symptoms persist consult your doctor or pharmacist. Keep all medicines out of the reach and sight of children.

Product Description

Clarityn Allergy is different from many other UK antihistamine brands. This is because Clarityn contains the active ingredient loratadine, whereas some other brands may contain cetirizine or acrivastine. Loratadine is an antihistamine used to treat allergies and relieve the symptoms of hay fever (allergy to pollen, dust, or other substances in the air) and other allergies. This ingredient works by blocking the action of histamine, which is a chemical naturally produced by the human body. When your allergy season starts, take a Clarityn a day for powerful, all day symptom relief. Clarityn allergy can get you back to feeling normal and free from allergy symptoms with a single daily dose. Relieves runny nose, sneezing, itchy watery eyes and itchy nose or throat.

Ingredients

Loratadine, Lactose Monohydrate, Maize Starch, Magnesium Stearate

Safety Warning

Warnings: do not exceed the stated dose. Do not use during pregnancy or if you are breastfeeding. If symptoms persist consult your doctor or pharmacist. Keep all medicines out of the reach and sight of children.

Box Contains

1 x Clarityn 10mg 30 Tablets

Clarityn Allergy Relief Tablet | Hayfever Relief Tablet | Loratadine | Antihistamine | All Day Maximum Strength Symptom Relief with One Tablet per Day | Pack of 30

ABOUT US

We offer the best prices around on high quality products. Our E-store is offering electronics, toys, sporting apparel, clothing, tools, general home, garden items and  many more. Contact ASAP if your item isn't arrived on estimated date. 

FAST & TRACKED SHIPPING

All Items are Sent Tracked even if its for £1, If you want tracking information leave a message or it will be added to the order details if needed.

Clarityn Allergy Relief Tablet | Hayfever Relief Tablet | Loratadine | Antihista

SKU: cb871a34-bc34-4927-9e1c-eb33cd4ddc0c
£13.71Price
Quantity

    Contact Us

    UK TOP SALE | online books UK

    55 Chandos Road, Bedfordshire
    Luton LU4 8EX

    Top Categories

    • Baby Care

    • Watches

    • Beauty Product

    Connect With Us

    • Facebook
    • Twitter
    • LinkedIn
    • C_Ebay copy3

    ©2022 by UK Shopping Centre Sales

    bottom of page